zbMATH — the first resource for mathematics

Smooth nonorientable nontrivial recurrence on two-manifolds. (English) Zbl 0413.58018

37C10 Dynamics induced by flows and semiflows
34C40 Ordinary differential equations and systems on manifolds
34C28 Complex behavior and chaotic systems of ordinary differential equations
37D15 Morse-Smale systems
Full Text: DOI
[1] \scC. Gutierrez, Structural stability for flows on the torus with a cross-cap, Trans. Amer. Math. Soc., to appear. · Zbl 0396.58017
[2] Markley, N, The PoincarĂ©-bendixon theorem for the Klein bottle, Trans. amer. math. soc., 135, 159-165, (1969) · Zbl 0175.50101
[3] Peixoto, M, Structure stability on two-dimensional manifolds, Topology, 1, 101-120, (1962) · Zbl 0107.07103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.